# SDR ASAA1057553

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 14,171 hours, 4,089 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2581
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 42,681 hours, 21,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN RECALL IS PUSHED ZONE TEMP LIGHT FOR CONTROL CABIN ILLUMINATES.  FOLLOWED QRH TRIP RESET PUSHED LIGHT REMAINS ON.  MASTER CAUTION RESET IS PUSHED LIGHT GOES OUT.  FAULT CODE 216 212 00.  VERIFIED NR 2 ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  REPLACED FLT DECK TRIM AIR MODULATING VALVE V143 IAW AMM 21 61 21 PAGE BLOCK 401.  TRIM VALVE LEAKS AND OPS CHECK NORMAL.  VERIFIED ZONE TEMP CONTROLLERS BITE AND OPS CHECK NORMAL WITHOUT FAULTS.  REMOVED MEL 21 21F C/N 0318009.
